# SDR DALA2025031001844

- Difficulty date: March 6, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N859DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31970
- Aircraft time: 28,398 hours, 10,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0844388) CORROSION ON ACB ANGLE SUPPORT UNDER THE SHIELD BS767 - BS787 RBL22 WL156. INSTALLED NEW ANGLE SUPPORT AT ACB UNDER THE SHIELD BS767-BS787 RBL22 WL156 IAW B737-900 SRM 51-40-02-0G AND BOEING DWG:146A0081.
